# SDR SWAA2024041564298

- Difficulty date: March 16, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 59,266 hours, 35,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD FLOORBOARD STRAP ACB STA-767+3''<[01] RECEIVED NEW ACB FLOOR BOARD T-STRAP BS 767+3' FROM STORES. PART IS TO BE INSTALLED ON CUSTOMER CARD #TTG8Q00RJLCR.;[02] VERIFIED CORRECTIVE ACTION 1.
